# SDR AUS20011122

- Difficulty date: August 21, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 9652400029P
- Condition: Misinstalled
- Location: Rudder
- Component: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT REAR RUDDER CABLE INCORRECTLY ROUTED. CABLE EXCESSIVELY WORN.
